علوم دانشگاه تهران, Volume (3), No (3), Year (1998-1) , Pages (1-14)

Title : ( Amenability of Jordan operator algebras )

Authors: - - , Assadollah Niknam , Shirin Hejazian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

The object of the present article is to develop, in a natural way as possible, a cohomology for Jordan operator algebras. We introduce two notions of amenability of Jordan C * -algebras and study module derivations of tensor products and nuclear JB * -algebras. A generalization of the Haagerup’s theorem for certain nonassociative algebras are proved.

Keywords

برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1052631,
author = { -, - and Niknam, Assadollah and Hejazian, Shirin},
title = {Amenability of Jordan operator algebras},
journal = {علوم دانشگاه تهران},
year = {1998},
volume = {3},
number = {3},
month = {January},
issn = {1016-1058},
pages = {1--14},
numpages = {13},
keywords = {amenability-derivation-Jordan-algebras},
}

[Download]

%0 Journal Article
%T Amenability of Jordan operator algebras
%A -, -
%A Niknam, Assadollah
%A Hejazian, Shirin
%J علوم دانشگاه تهران
%@ 1016-1058
%D 1998

[Download]